# SDR SCNA20250908364

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 52,899 hours, 30,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 ABC, EMERGENCY PATH LIGHTING IS BUCKLEING	ADHEARED EMERGENCY PATH LIGHTING STRIP TO FLOOR REF AMM 33-51-15 OPS CHECK GOOD
